# SDR SWAA2025012087495

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 29,934 hours, 14,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SIDE FWD EMERGENCY EXIT DOOR LIGHT INOP<[01] REMOVED AND REPLACED BATTERY PACK AT SEAT 7 ABC IAW AMM 33-51-06. OPS CHECK OF EMERGENCY LIGHTS ARE GOOD AT THIS TIME.
